# SDR FDEA201105101796

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,187 hours, 19,803 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Condition: Disconnected
- Location: Engine Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON RUNUP FOR TAKEOFF SET EPR'S AT COMPUTED VALUE.  NOMINAL N1'S FOR 2 & 3 ALONG   WITH CORRESPONDING EGT & FUEL FLOWS NORMAL.  NR 1 ENGINE, WHEN SET TO  COMPUTED EPR SETTING FOR T/O HAD ABNORMALLY LOW N1 & FUEL FLOW COMPARED TO ENGINES 2 & 3.  NR 1 ALSO VERY SLOW TO ADVANCE "COME UP" WHEN ADVANCING  NR 1 THROTTLE FOR T/O.  NR 1 EPR 2.02  N1 81 PERCENT FF 5800 IAW CREW DEBRIEF: NR1 ENG  N1  80 PERCENT EGT 420 N2 89 PERCENT FF 5800 NR3 ENG N1 93 PERCENT EGT 540 N2 95 PERCENT FF 9000. (TARGET WAS EPR 2.02 AT 94.9 PERCENT FOR NR1 ENG) REMOVED NR 1 ENG INLET BULLET FOR T/S.  FOUND FLEX LINE FOR PT2 PROBE DISCONNECTED.  PRIOR TO RECONNECTING LINE, CLEARED PT2 LINE TO EPR TRANSMITTER WITH DRY NITROGEN AND RECONNECTED TO PT2 PROBE.  INSTALLED INLET BULLET IAW 71-10-002-2.   R & R NR 1 ENG EPR TRANSMITTER AS PRECAUTIONARY IAW AMM 77-11-011-4.
